RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 4, Pages 771–773 (Mi dan33637)  

MATHEMATICS

Certain properties of representations of an infinite-dimensional Clifford algebra

V. Ya. Golodets

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (455 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.4
Presented: I. M. Vinogradov
Received: 05.04.1967

Citation: V. Ya. Golodets, “Certain properties of representations of an infinite-dimensional Clifford algebra”, Dokl. Akad. Nauk SSSR, 178:4 (1968), 771–773

Citation in format AMSBIB
\Bibitem{Gol68}
\by V.~Ya.~Golodets
\paper Certain properties of representations of an infinite-dimensional Clifford algebra
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 4
\pages 771--773
\mathnet{http://mi.mathnet.ru/dan33637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0229800}
\zmath{https://zbmath.org/?q=an:0167.14204}


Linking options:
  • http://mi.mathnet.ru/eng/dan33637
  • http://mi.mathnet.ru/eng/dan/v178/i4/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019